Xyzal recommended dosage

Common Questions and Answers about Xyzal recommended dosage

xyzal

Avatar n tn I've been on Xyzal tablets for 5 years. was given these tablets because I suffered from itchy and runny nose. when I do not take the tablet for more than a day i experience itchiness all over my body especially on the arms and legs. please can you advise whether this is a withdrawal symptom?
Avatar f tn But the past few days, some hives have started to come back. I have been taking benadryl along with the xyzal as needed. I was wondering if I could take 2 xyzal a day instead o 1. The only other medication that I am on is ortho cyclin birth control. Would I be okay if I took a 5 mg of xyzal early in the morning and then another in the late afternoon? Thanks in advance!
Avatar f tn I have been dealing with hives since 2000. All i have to do is be in the sun and i break out. I have tried Zyrtec, Allegra, Singular and now i'm on Xyzal. The Xyzal i only tried one time and woke up the next morning feeling like i was drunk and hit by a train. It left a horrible taste in my mouth. I am so sick of these hives. I'm getting married in August and have a terrible farmers tan and i am asking for any advice on what to do.
Avatar n tn The doctor told me to stop using it immediately after he heard that my body got some allergic reaction toward the drug. The doctor gave me XYZAL-sample medicine- for itching. He gave me four pills and plus a Cholestorel medicine called NIASPAN. He said if itching goes away after four days of using the XYZAL, then I will try Niaspin and see how my body will react. Now, after using XYZAL for two days, my body is still itching, there is no diffrence yet. I got two more pills of XYZAL.
Avatar m tn I took accutane pills in 2007 and they worked wonderfully. However, acne has returned to haunt me. I am now 28 years old and am 130 lbs. I will not be going back to my old dermatologist, but I would like to take accutane or a generic isotretinoin pill (if this is just as effective). What is the proper dosage I should follow? I can't remember what my doctor recommended back in 2007.
Avatar f tn I finally figured it out its was only happening the nightd he would have the xyzal....The xyzal made the outside of his lobes and his ears feel like they were on fire!!!
Avatar f tn ENT said eustachian tube dysfunction due to allergies (tested positive for various inhalent allergies) and said to use Xyzal and Flonase. Xyzal made me too sleepy so stopped, and Flonase has done nothing. ENT said it would take Flonase a month to clear up the ETD. The constant ear popping wouldn't bother me if it weren't accompanied by the lightheadedness and brain fog, which sometimes by the end of the day turns into a very bad headache and then disappears.
Avatar n tn I took XYZal for 4 days for my Fall allergies. Once I stopped, I developed this maddening itching all over!!!! I went to my dermatologist who prescribed hydroxyzine capsules. The meds help somewhat....but also make me tired so I can only take at night!!! I have been suffering for FIVE weeks. Any idea when I can expect this reaction to end?? Or at least some tips on method of relief? PLEASE!!
Avatar f tn After i had my youngest son, the dr phoned in some meds once i was home from the hospital and he had the dosage wrong too. The pharmacist had a sticky note on the bag and bottle and told me not to take as much as the lable said to because it could damage the liver. Just be careful and dont take as much as the bottle says to. Youre supposed to keep your aceto intake below 4,000 mg at the max for a 24 hr period.
Avatar n tn discharge with a dough like texture but no smell. I am taking xyzal but my appetite has slowly decreased every day. Now i am to the point that I dont want to eat at all. If I do eat all I want to eat is nuts. Also have been trying to get pregnant for 1 1/2 years after miscarriage.
Avatar f tn for 7 months i was on 40 - 50 mg of ultralan DAILY (it seemed to work better than Prednisone), 2 atarax tablets, 3-4 Xyzal (or zyrtec) daily. if i even tried to lessen the dose then my lips, tongue, eyes and throat would swell. the hives lessened but never fully went away. my weight ballooned and i was in a constant stupor and NOT HAPPY. oh noooo. eventually i started bi-weekly sessions of acupuncture which really really helped and finally i was off the medication.
Avatar n tn Over 5 weeks ago, I took XYZal for 4 days to help with Fall allergies. Shortly after I stopped taking XYZ-al, I started itching all over my body. I went to my dermatologist. she narrowed it down to the allergy medication. Has anyone experienced this reaction? It has been 5 miserable weeks....I am on hydroxyzine pills which make me sleepy so I can only take at night to relieve itching/pinching. I have used multiple lotions. I called manufacturer who really were no help.
Avatar m tn ve tried em all, Loratadine, Claritin, XYZal, Benedryl, Zyrtec, etc..... I see an allergist on the 28th, but was wondering if anyone has ever experienced tingling/shaking due to allergy/sneezing.
Avatar f tn I have been allergy tested and take a shot a week because I was allergic to everything. I take xyzal, singular, and Concerta daily. None of these were started when fever appeared. I have recently developed a cough and a catch in my breathing when I try to speak. My vision is increasingly becoming more blurry, so bad that my son is complaining about it. TB skin test negative. Multiple UA's negative. ANY SUGGESTIONS?
Avatar n tn No one can figure out what it is. I have taken everything from Benadryl, Xyzal, Zrytec, Singulair, Claritin, and Hydroxyzine. Nothing has worked. They have done blood work for lupus and many other blood tests. All came back negative. They have started taking me off one drug at a time, now I am only on Xyzal, Singulair and 2 Hydroxyzine HCL 25 daily. Does anyone have any suggestions on what I could do or suggest what my doctor may need to test for. The only known allergy I have is fish.
Avatar n tn I posted earlier about some unusual experiences with sub but didn't give any details. My doc recommended me take either 4mg or 8 to start. I was in mild WDs, so I said I'll take 8 to make sure it would get me off those. He agreed, and said if i need more two hours later, take another. Anyway, to make a long story short, I ended up extremely sick the next day.
Avatar n tn He advised against this but gave me a prescription of Azithromycin, with 500mg dosage twice a day for three days. In all my research online, I have read that the recommended dosage is 1g of Azithromycin taken once. Is the dosage I was prescribed as effective?
Avatar f tn Hi the recommended dosage per terri warren the expert here would be below: Recurrences: 400 mg three times a day for 5 days or 800 mg three times a day for two days. Suppression: 400 mg twice a day every day. What dosage are you taking?
Avatar f tn I have tried 2 different antihistamines separately, with 2 days in between. The first xyzal, this worked fantastic in reducing the redness in my face/neck, but then I began getting a rash on my elbows and knees. This seemed like an allergic reaction so I stopped. Went back to benadryl, the rashes on my elbows and knees went away but my face got inflamed. So 2 days later I tried 180mg Allegra, and the same thing happened! My face/neck calmed down but the rashes on my elbows knees came.
Avatar n tn I have a rash that started all over my stomach but has spread to my breast, chest, shoulders, sides, underarms and my back. It continues to spread & the dermatologist does not know what it is. My biopsy results came back as negative for Pityriasis Rosea. I am currently using a prescribed anti-itch cream (I think it's spelled Kenalog or Keno???) & Xyzal but nothing is stopping the itching. What is it?